Last reply 2 weeks ago
Major hairl loss on Tysabri.

Ive been on Tysbri for over three years, hair loss is getting worse! Tectafedera before that caused hair loss. I use a laser helmet and take tons of vitamuns. I can’t afford to lose more hair. I’m considering it getting off this med cause I’m so stressed over this. Can anyone help me.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 weeks ago

Hi @cici and welcome.

Use the Forum Search function (magnifying glass, top left) and search for “hair loss”. It’s a subject that has been discussed before a few times.

But, please try not to stress about it. Stress can make all these symptoms worse.


zoeb
2 weeks ago

Hi @cici
I am on tysabri and it definitely makes my hair fall out too. But it might not be the only thing that’s doing it. Stress and lacking iron can do it as well. Obviously stressing about your hair can make your hair get worse! Try and relax about it a bit – your hair goes in 3 month cycles – what you do now will only start to have an impact on your hair in a few months time.

I have managed to make it grow back a bit though and it’s looking healthier than it has done for years recently because I went to the doctors and have recently found out that my iron levels were lower than they should be as well – perhaps go and get yours tested too?
I started trying to make my hair better in earnest in August last year and it’s only just starting to thicken up. I’ve got tufts everywhere.
Also there’s a dandruff shampoo called nizoral that happens to cause hair growth as well. It’s approved by the FDA for hair loss treatment – check it out.
Zoe

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.